# SDR FDKA2009051400093

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 14,465 hours, 13,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 6230 CVG - LT OVERWING EMERGENCY EXIT MARKER DOES NOT ILLUMINATE.  MX RESET LIGHTING SYSTEM, OPS GOOD.
